# SDR SIMA201101805

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 22,044 hours, 18,384 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1544
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3292 THE CREW REPORTED THAT ON DESCENT THROUGH 10,000 FEET WITH THE ANTI-ICE ON, A STRONG ODOR OF ELECTRICAL SMOKE WAS NOTICED IN THE COCKPIT.  THE ODOR DISSIPATED IN A FEW MINUTES.  AT SAME TIME THE  ANTI-ICE WENT OFF AND RECEIVED A WINDSHIELD 2 FAIL MESSAGE ON EICAS (CAUTION) APPEARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER IAW AMM 30-42-01.  THE OPERATIONAL CHECK WAS GOOD.  NO ELECTRICAL SMOKE DETECTED.  OK FOR SERVICE.  (CONTROLLER CONFIRMED SOURCE OF ELECTRICAL ODOR).  THE AIRCRAFT WAS RETURNED TO SERVICE.
